Alert archive / Massachusetts / Winter Weather Advisories in 2021
Winter Weather Advisory 7, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this winter weather advisory at Feb 2, 2021, 4:07 AM EST for 8 counties in Massachusetts; Kent County, Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2021, 4:07 AM EST (09:07 UTC)
- Expired
- Feb 2, 2021, 3:23 PM EST
- In force
- 11 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Suffolk County, MA, Worcester County, MA, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 63 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 9.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 433 m²/s²
- 0-3 km storm-relative helicity
- 1097 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
791 WWUS41 KBOX 020907 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 407 AM EST Tue Feb 2 2021 CTZ002>004-MAZ002>006-008>014-026-RIZ001-021715- /O.CAN.KBOX.WS.W.0002.000000T0000Z-210202T1000Z/ /O.NEW.KBOX.WW.Y.0007.210202T0907Z-210202T2100Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Northern Middlesex MA- Northwest Providence RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Chesterfield, Blandford, Amherst, Northampton, Springfield, Milford, Worcester, Foxborough, Norwood, Cambridge, Ayer, Foster, and Smithfield 407 AM EST Tue Feb 2 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Light snow showers and pockets of freezing drizzle. Total additional snow accumulation of a coating to 1 inch. A glaze of ice accretion is also possible. Winds gusting as high as 40 mph. * WHERE...Portions of northern Connecticut, central, eastern, northeastern and western Massachusetts and northern Rhode Island. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Plan on slippery road conditions through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MAZ007-015-016-RIZ003-021715- /O.NEW.KBOX.WW.Y.0007.210202T0907Z-210202T2100Z/ Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Western Kent RI- Including the cities of Gloucester, Boston, Quincy, Coventry, and West Greenwich 407 AM EST Tue Feb 2 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Light snow showers and pockets of freezing drizzle. Total additional snow accumulation of a coating to 1 inch. A glaze of ice accretion is also possible. Winds gusting as high as 45 mph. * WHERE...In Massachusetts, Eastern Essex MA, Suffolk MA and Eastern Norfolk MA Counties. In Rhode Island, Western Kent RI County. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Plan on slippery road conditions through the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ Frank
2 follow-up statements
161 WWUS41 KBOX 021704 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 1204 PM EST Tue Feb 2 2021 CTZ002>004-MAZ010>016-RIZ001-003-021815- /O.CAN.KBOX.WW.Y.0007.000000T0000Z-210202T2100Z/ Hartford CT-Tolland CT-Windham CT-Eastern Hampshire MA- Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA- Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA- Northwest Providence RI-Western Kent RI- Including the cities of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic, Amherst, Northampton, Springfield, Milford, Worcester, Foxborough, Norwood, Cambridge, Boston, Quincy, Foster, Smithfield, Coventry, and West Greenwich 1204 PM EST Tue Feb 2 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... $$ MAZ002>009-026-022100- /O.CON.KBOX.WW.Y.0007.000000T0000Z-210202T2100Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Northern Middlesex MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Gloucester, Chesterfield, Blandford, and Ayer 1204 PM EST Tue Feb 2 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Areas of light freezing drizzle, primarily across higher elevations. * WHERE...Portions of western, central and northeastern Massachusetts. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Slippery conditions on any untreated back roads and sidewalks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ Nash
567 WWUS41 KBOX 022023 WSWBOX URGENT - WINTER WEATHER MESSAGE National Weather Service Boston/Norton MA 323 PM EST Tue Feb 2 2021 MAZ002>009-026-022130- /O.CAN.KBOX.WW.Y.0007.000000T0000Z-210202T2100Z/ Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Northern Middlesex MA- Including the cities of Charlemont, Greenfield, Orange, Barre, Fitchburg, Framingham, Lowell, Lawrence, Gloucester, Chesterfield, Blandford, and Ayer 323 PM EST Tue Feb 2 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... A spot or two of freezing drizzle may continue across higher elevations into early evening. Be aware of any slick spots this may cause. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this winter weather advisory went out at Feb 2, 1:47 AM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Feb 2, 1:47 AM EST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
147 AM EST Tue Feb 2 2021
.SYNOPSIS...
A major winter storm will continue to impact our area through
tonight, with heavy snow away from the coast, strong winds and
coastal flooding. A light wintry mix impacts the region Tuesday
then transitioning to snow showers Tue night and Wednesday. High
pressure returns with seasonable temperatures Thursday. A cold
front Friday brings a round of rain showers, with snow showers
well inland. Dry and cooler weather follows Saturday, with the
potential for another winter/coastal storm Sunday.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
145 AM Update...
We dropped all winter weather headlines along and southeast of
the Boston to Providence corridor very early this morning. Temps
were above freezing and the heaviest precipitation has lifted
north of the region with the mid level dry slot overspreading
the region. Some rain and snow mixed will continue overnight,
but not expecting any additional snow accumulations with temps
above freezing.
Northwest of I-95, the heaviest snowfall was lifting north of
the region. This in response to the advancing mid level dry
slot taking the best forcing to our north. We still expect
periods of lighter snowfall overnight with an additional 1-3
inches of accumulation possible.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/...
On Tuesday the parent low remains to our south, spawning a secondary
low to the northeast over the Gulf of Maine. Again, the better
dynamics and moisture are removed at that point, so we just have the
cold pool and cyclonic flow aloft to provide some lift. This should
allow for scattered snow showers in central/western zones and rain
showers in eastern MA/RI. Light isolated freezing rain may be a
concern early as mentioned before, through early to mid morning.
Highs get back into the upper 30s for the coastal plain, as high as
the low 40s on Cape Cod. The broad upper trough moves overhead
Tuesday night keeping clouds around with a chance for some scattered
snow showers.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
445 PM update...
* Snow showers Wednesday
* Dry and seasonable Thursday and Saturday
* Showers of rain & snow Fri
* Potential Coastal/Winter Storm Sunday
Wednesday...
Mid/upper low over the region will provide cyclonic flow/lift and
combined with deep layer moisture, scattered showers/flurries
expected. Not expecting much if any accumulation. Blustery with
gusty NW winds will yield wind chills in the 20s, with actual air
temps in the 30s.
Thursday...
Mid/upper level low finally ejects out to sea with rising heights
across New England as the day progresses. So dry but chilly and
blustery to start the day, but with highs 35-40, diminishing winds
and morning clouds giving way to partial sunshine, will yield
pleasant conditions by Feb standards.
Friday...
Northern stream trough moves across NY state and Northern New
England, with its cold front sweeping across SNE. Scattered rain and
snow showers will accompany the frontal passage. Milder as warm
sector overspreads Eastern CT/RI and Eastern MA with highs 40-45,
mid to upper 30s inland.
The Weekend...
Dry and seasonably cool in the post frontal airmass Saturday. Fairly
pleasant with only a modest WNW wind. Then Sunday high amplitude
ridge over the Eastern Pacific into Western Canada, forces a piece
of the polar vortex to descend into the Great Lakes and OH Valley.
Operational EC has a very intense coastal low (sub 970 mb) becoming
an inside runner Sunday. The EC ensembles show large spread here
with the mean tracking closer to the benchmark. GFS and CMC
ensembles not as bullish but all agree on arctic short wave/front
entering the Great Lakes/OH Valley. Thus lots of uncertainty but
potential is there given evolving high amplitude pattern.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent
Today...Moderate Confidence. Low end MVFR to IFR conditions will
persist today with the lower ceilings/vsbys favored across
eastern New England. While the steady rain and snow will be
ending toward daybreak, scattered spotty light rain and snow
showers will persist at times today. Ptype will mainly be in the
form of light rain showers southeast of I-95; while areas
northwest of that region will experience light snow showers along
with the potential for patchy freezing drizzle. Temps initially
above freezing along the Boston to Providence corridor may drop
to near or below freezing this afternoon. Northerly wind gusts of
20 to 30 knots expected.
Tonight...Moderate Confidence. MVFR to IFR conditions this
evening may slowly improve to VFR by daybreak Wednesday
northwest of I-95. Southeast of I-95 lower conditions will
likely persist through 12z. Most of the scattered light/spotty
precipitation will end this evening, but may linger a bit longer
across southeast New England. Still will need to watch for some
spotty light snow/-fzdz even along the coastal plain early in
the evening. NNW 10 to 15 knots.
KBOS TAF...Moderate Confidence in TAF. We will have to watch for
some spotty light snow showers/-fzdz by afternoon with slightly
colder temps arriving.
KBDL TAF...Moderate Confidence in TAF. We will have to watch for
spotty light snow showers and -fzdz later this morning and
afternoon.
Outlook /Wednesday through Saturday/...
Wednesday: MVFR/IFR conditions possible. Breezy. Slight chance
SN.
Wednesday Night: Mainly VFR, with areas MVFR possible. Breezy.
Thursday: VFR. Breezy.
Thursday Night: Mainly VFR, with local IFR possible. Chance SN.
Friday: MVFR/IFR conditions possible. Breezy. Chance RA, chance
SN.
Friday Night: Mainly VFR, with local IFR possible. Breezy.
Slight chance RA, slight chance SN.
Saturday: VFR. Breezy.
&&
.MARINE...
* Storm Warning for most waters Monday afternoon and night *
Today...NE winds increase to around 50 kt along the southern MA
waters into RI in the afternoon. Heavy snow reduces vsby to
less than a mile and possibly near zero for a time. Seas
building to near 20 ft across the ocean waters!
Tonight...NE winds up to 50 kt across the eastern MA waters
along with 20-25 ft seas! Heavy snow with vsby near zero eastern
MA waters, rain southern waters but trending toward rain all
waters.
Tuesday...N winds up to 35 kt with seas 10 to 15 ft. Light rain
showers across the waters at times.
Outlook /Wednesday Night through Saturday/...
Wednesday: Winds less than 25 kt. Rough seas up to 9 ft. Slight
chance of snow. Areas of visibility 1 to 3 nm.
Wednesday Night: Winds less than 25 kt. Areas of rough seas.
Local visibility 1 to 3 nm.
Thursday: Winds less than 25 kt. Areas of rough seas.
Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft. Local visibility 1 to 3 nm.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Local rough seas. Rain likely. Local visibility 1 to
3 nm.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Slight chance of rain.
Saturday: Winds less than 25 kt. Rough seas up to 9 ft.
&&
.TIDES/COASTAL FLOODING...
445 pm update...
* Coastal Flood Advisory For Minor to Isolated Moderate Flooding
* Minor to Isolated Moderate Beach Erosion Possible *
Not much has changed, still expecting a storm surge of around 2.5 ft
for both late tonight and Tue afternoon high tide cycle. For tonight
minor coastal flooding expected for the entire coastline from
Nantucket northward to the MA/NH border. However for Tue its Cape
Cod northward to the NH/MA border as winds will decrease across
Nantucket given proximity to surface low.
Winds tonight will be NE gusting up to 50-60 mph, then more NNE
gusting up to 30-40 mph. Wind and surge will be highest tonight/s
high tide, but astro tide about 0.5 ft lower tonight than tomorrow
afternoon. Seas build to 20-25 ft tonight, then about 15-20 kt Tue
afternoon. Confidence is for widespread minor but low risk for
pockets of moderate given large wave action tonight and higher astro
tide tomorrow. Moderate flooding would include isolated structural
damage to seawalls and other near shore structures. Most likely
locations for moderate are the most vulnerable areas such as Plum
Island, Salisbury, Scituate, Marshfield, etc.
Also given multiple tide cycles will be impacted, minor to isolated
moderate beach erosion is possible. Leaned toward the Steven's
Institute surge guidance, which supports 2.5 ft storm surge for both
tide cycles.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Storm Warning until 5 AM EST early this morning for
CTZ002>004.
MA...Wind Advisory until 5 AM EST early this morning for MAZ007-015-
016-019.
Coastal Flood Advisory until 4 PM EST this afternoon for
MAZ007-015-016-019-022.
Winter Storm Warning until 5 AM EST early this morning for
MAZ002>006-008>014-026.
Coastal Flood Advisory until 5 AM EST early this morning for
MAZ023-024.
RI...Winter Storm Warning until 5 AM EST early this morning for
RIZ001.
MARINE...Storm Warning until 3 AM EST early this morning for ANZ231>235-
237-254>256.
Gale Warning until 1 PM EST this afternoon for ANZ230.
Gale Warning until 2 AM EST early this morning for ANZ236.
Storm Warning until 7 AM EST this morning for ANZ250-251.
&&
SYNOPSIS...Nocera/BW
NEAR TERM...Frank
SHORT TERM...BW
LONG TERM...Nocera
AVIATION...Frank/Nocera
MARINE...Nocera/BW
TIDES/COASTAL FLOODING...StaffHazardous weather outlook, Feb 1, 4:23 PM EST, 11 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 423 PM EST Mon Feb 1 2021 CTZ002>004-MAZ002>006-008>014-026-RIZ001-022130- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Northern Middlesex MA- Northwest Providence RI- 423 PM EST Mon Feb 1 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EST TUESDAY... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, northeastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ007-015-016-022130- Eastern Essex MA-Suffolk MA-Eastern Norfolk MA- 423 PM EST Mon Feb 1 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EST TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST TUESDAY... This Hazardous Weather Outlook is for eastern Massachusetts and northeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ017-018-020-021-RIZ002>007-022130- Northern Bristol MA-Western Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Southeast Providence RI-Western Kent RI- Eastern Kent RI-Bristol RI-Washington RI-Newport RI- 423 PM EST Mon Feb 1 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ022-022130- Barnstable MA- 423 PM EST Mon Feb 1 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM EST TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ023-024-022130- Dukes MA-Nantucket MA- 423 PM EST Mon Feb 1 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM EST TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. RIZ008-022130- Block Island RI- 423 PM EST Mon Feb 1 2021 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM EST TUESDAY... This Hazardous Weather Outlook is for southern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ019-022130- Eastern Plymouth MA- 423 PM EST Mon Feb 1 2021 ...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 PM EST TUESDAY... This Hazardous Weather Outlook is for southeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ232>235-237-254>256-022130- Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 423 PM EST Mon Feb 1 2021 ...STORM WARNING IN EFFECT UNTIL 3 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ250-251-022130- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 423 PM EST Mon Feb 1 2021 ...STORM WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ236-022130- Narragansett Bay- 423 PM EST Mon Feb 1 2021 ...GALE WARNING IN EFFECT UNTIL 2 AM EST TUESDAY... This Hazardous Weather Outlook is for Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231-022130- Cape Cod Bay- 423 PM EST Mon Feb 1 2021 ...STORM WARNING IN EFFECT UNTIL 3 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-022130- Boston Harbor- 423 PM EST Mon Feb 1 2021 ...GALE WARNING IN EFFECT UNTIL 1 PM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Feb 2, 3:29 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
329 AM EST TUE FEB 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM NON-TSTM WND DMG 1 ESE VINEYARD HAVEN 41.45N 70.61W
02/01/2021 DUKES MA AMATEUR RADIO
TREES AND WIRES DOWNED ON EDGARTOWN VINEYARD HAVEN RD.
&&
EVENT NUMBER BOX2100806
LOCONTOLocal storm report, Feb 2, 3:31 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
331 AM EST TUE FEB 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM NON-TSTM WND DMG 1 ESE HULL 42.29N 70.88W
02/01/2021 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON F STREET DUE TO STRONG WINDS.
&&
EVENT NUMBER BOX2100807
LOCONTOLocal storm report, Feb 2, 3:33 AM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
333 AM EST TUE FEB 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM NON-TSTM WND DMG 5 ESE SANDWICH 41.72N 70.42W
02/01/2021 BARNSTABLE MA AMATEUR RADIO
LARGE TREE BRANCH DOWNED FROM WINDS ON OLD COUNTY RD AT
INTERSECTION WITH VILLAGE DRIVE.
&&
EVENT NUMBER BOX2100808
LOCONTOLocal storm report, Feb 2, 3:35 AM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
335 AM EST TUE FEB 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM NON-TSTM WND DMG 4 WSW HARWICH 41.66N 70.14W
02/01/2021 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON SIASCONSET AVE IN DENNISPORT DUE TO STRONG
WINDS WHICH ALSO BROUGHT DOWN POWERLINE WIRES AND A
UTILITY POLE
&&
EVENT NUMBER BOX2100809
LOCONTOLocal storm report, Feb 2, 4:01 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
401 AM EST TUE FEB 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM NON-TSTM WND DMG 1 NNE COHASSET 42.24N 70.80W
02/01/2021 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON ELM ST IN COHASSET.
&&
EVENT NUMBER BOX2100810
LOCONTOLocal storm report, Feb 2, 4:03 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
403 AM EST TUE FEB 02 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM NON-TSTM WND DMG 1 SE HARWICH 41.69N 70.07W
02/01/2021 BARNSTABLE MA AMATEUR RADIO
TREE DOWN ON LOVERS LANE IN HARWICH.
&&
EVENT NUMBER BOX2100811
LOCONTOThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 7:24 PM EST | Winter Weather Advisory | BOX | Bristol, Essex, Norfolk, Plymouth, Suffolk | 6 hr |
| Feb 1, 10:31 PM EST | Wind Advisory | BOX | Essex, Norfolk, Plymouth, Suffolk | 6 hr |
| Feb 2, 4:18 AM EST | Small Craft Advisory | BOX | 116 min | |
| Feb 2, 6:14 AM EST | Gale Warning | BOX | 4 hr | |
| Feb 2, 9:52 AM EST | Small Craft Advisory | BOX | 66 hr |
Nearby
Winter Weather Advisories in Massachusetts, 2021Winter Weather Advisories in Rhode Island, 2021Winter Weather Advisories in Connecticut, 2021Every winter weather advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.